Golden GCR-Lightlike Submanifolds of Golden Semi-Riemannian Manifolds


POYRAZ N.

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.17, no.5, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 5
  • Publication Date: 2020
  • Doi Number: 10.1007/s00009-020-01567-7
  • Title of Journal : MEDITERRANEAN JOURNAL OF MATHEMATICS

Abstract

We introduce golden GCR-lightlike submanifolds of golden semi-Riemannian manifolds. We investigate several properties of such submanifolds. Moreover, we find some necessary and sufficient conditions for minimal golden GCR-lightlike submanifolds of golden semi-Riemannian manifolds.